Convergence of Vanishing Viscosity Approximations of 2 x 2 Triangular Systems of Multi-Dimensional Conservation Laws
Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 1, pp. 275-284
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We consider a multidimensional triangular system of conservation laws. These equations arise in models of three phase flows in porous media and include multi dimensional conservation laws with discontinuous coefficients as special cases. We study approximate solutions of these equations constructed by the vanishing viscosity method and show that the approximate solutions converge to a weak solution of the multi-dimensional triangular system.
@article{BUMI_2009_9_2_1_a14,
author = {Coclite, G. M. and Karlsen, K. H. and Mishra, S. and Risebro, N. H.},
title = {Convergence of {Vanishing} {Viscosity} {Approximations} of 2 x 2 {Triangular} {Systems} of {Multi-Dimensional} {Conservation} {Laws}},
journal = {Bollettino della Unione matematica italiana},
pages = {275--284},
year = {2009},
volume = {Ser. 9, 2},
number = {1},
zbl = {1178.35246},
mrnumber = {2493656},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_1_a14/}
}
TY - JOUR AU - Coclite, G. M. AU - Karlsen, K. H. AU - Mishra, S. AU - Risebro, N. H. TI - Convergence of Vanishing Viscosity Approximations of 2 x 2 Triangular Systems of Multi-Dimensional Conservation Laws JO - Bollettino della Unione matematica italiana PY - 2009 SP - 275 EP - 284 VL - 2 IS - 1 UR - http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_1_a14/ LA - en ID - BUMI_2009_9_2_1_a14 ER -
%0 Journal Article %A Coclite, G. M. %A Karlsen, K. H. %A Mishra, S. %A Risebro, N. H. %T Convergence of Vanishing Viscosity Approximations of 2 x 2 Triangular Systems of Multi-Dimensional Conservation Laws %J Bollettino della Unione matematica italiana %D 2009 %P 275-284 %V 2 %N 1 %U http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_1_a14/ %G en %F BUMI_2009_9_2_1_a14
Coclite, G. M.; Karlsen, K. H.; Mishra, S.; Risebro, N. H. Convergence of Vanishing Viscosity Approximations of 2 x 2 Triangular Systems of Multi-Dimensional Conservation Laws. Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 1, pp. 275-284. http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_1_a14/